Day Nurse Capsules (20)

£4.17

Day Nurse Capsules are for the daytime relief of the symptoms of colds, chills, coughs, sore throats and influenza.

Day Nurse Capsules are for the daytime relief of the symptoms of colds, chills and influenza. These symptoms include:

    Headache

    Shivers

    Aches and pains

    Blocked or runny nose

    Sore throat pain

    Dry, tickly, non-productive cough

How do Day Nurse Capsules work??

The active ingredients within Day Nurse Capsules help as follows:

    Paracetamol is analgesic (a pain killer) and antipyretic (it reduces body temperature when you have a fever)

    Pseudoephedrine is a decongestant which opens the airways, helping you breathe more easily

    Pholcodine is a cough suppressant which relives dry or tickly coughs

Important: Day Nurse Capsules are a complete day-time cold treatment. Do not take with any other paracetamol-containing products.

Reviews

There are no reviews yet.

Be the first to review “Day Nurse Capsules (20)”